# SDR TRAX200800511

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL ATTACH ANGLE STA 484 RBL 36 (MARKED).  REMOVED CRACKED ATTACH ANGLE. FABRICATED PER REO 601R-53-41-059 NEW SERVICEABLE ATTACH ANGLE. OK TO INSTALL.  INSTALLED NEW SERVICEABLE ATTACH ANGLE IAW SRM 51-25-16, 51-41-21 AND REO 601R-53-41-059.  NEW SERVICEABLE ATTACH ANGLE. AAR356.  OK TO INSTALL NEW SERVICEABLE ATTACH ANGLE. INSTALLED NEW SERVICEABLE ATTACH ANGLE IAW SRM 51-25-16, 51-41-21 AND REO 601R-53-41-059.
